# SDR FDEA201503090760

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK BETWEEN FRAME 44.50 - 54, RBL -Y953 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  R & R SEAT TRACK Y953, FRAME 44.5 - 54.  PN A5383221120400 IAW SRM 51-40-21 & SRM 51-40-44.  MAJOR REPAIR.
